Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


One last time
Jan 31, 2003

Dear Dr. Bob,

I hope this question finds you well.It's Gregg,I know,I know this is the wrong forum, and I apoligize to the powers that be.I have one last question for you,my friend.I have taken 3 Elisa tests now,1 at 89 days,2 at 110 days and 3 at 154 days.They have all come back non-reactive.However, I still have symptoms that I never had before until I made the mistake of getting a blow job at a massage parlor,unprotected.My symptoms that seem to not want to go away are:pins and needle sensations in my lower legs and sometimes the back of my head and fingers,and I have a acute pain off and on under my armpits and on the left and right side of my groin,actually the pain is around my pubic hair line.I am worried that the pain is from swollen lymph nodes and the pins and needles are being caused from neuropathy.I just wondered and hoped that you can give me some advice as what I should do to help take care of these symptoms that are occuring.And also that I can rule out Hiv as the possible culprit.God Bless You,good Dr.

Your Friend,

Gregg

Response from Dr. Frascino

Hey Gregg,

Your risk exposure is very low - massage parlor blowjob. Repeated HIV tests out to 5 months have been negative, confirming quite conclusively that you are not HIV-infected. Your symptoms are not at all suggestive of HIV-ARS. Neuropathy is a late-stage AIDS condition or a consequence of HIV meds, neither of which applies to you. Lymph node swelling is not painful. What should take care of these symptoms? Not worrying about HIV, for a start. If that doesn't do it, just see your general medical doctor for a checkup on these particular complaints. If he gives you the "all clear," and the symptoms persist, then they could be caused by anxiety/stress over your HIV scare. Consider some counseling. I'm fairly certain that when you truly stop worrying, the symptoms will indeed fade away.

You're well! Stay that way!

Dr. Bob


Previous
TIred...so tired of being tired
Next
Tired all the time, and no new combos will work...

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement